Volume 12, issue 3 (2012)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 9, 3909–4400
Issue 8, 3417–3908
Issue 7, 2925–3415
Issue 6, 2415–2924
Issue 5, 1935–2414
Issue 4, 1463–1934
Issue 3, 963–1462
Issue 2, 509–962
Issue 1, 1–508

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Bushy pseudocharacters and group actions on quasitrees

Álvaro Martínez-Pérez

Algebraic & Geometric Topology 12 (2012) 1721–1739
Bibliography
1 M Bestvina, K Bromberg, K Fujiwara, Asymptotic dimension of mapping class groups is finite arXiv:1006.1939v2
2 M Bestvina, K Fujiwara, Bounded cohomology of subgroups of mapping class groups, Geom. Topol. 6 (2002) 69 MR1914565
3 B H Bowditch, Notes on Gromov's hyperbolicity criterion for path-metric spaces, from: "Group theory from a geometrical viewpoint (Trieste, 1990)" (editors É Ghys, A Haefliger, A Verjovsky), World Sci. Publ., River Edge, NJ (1991) 64 MR1170364
4 M R Bridson, A Haefliger, Metric spaces of non-positive curvature, Grundl. Math. Wissen. 319, Springer (1999) MR1744486
5 D B A Epstein, K Fujiwara, The second bounded cohomology of word-hyperbolic groups, Topology 36 (1997) 1275 MR1452851
6 K Fujiwara, The second bounded cohomology of a group acting on a Gromov-hyperbolic space, Proc. London Math. Soc. 76 (1998) 70 MR1476898
7 K Fujiwara, The second bounded cohomology of an amalgamated free product of groups, Trans. Amer. Math. Soc. 352 (2000) 1113 MR1491864
8 M Gromov, Volume and bounded cohomology, Inst. Hautes Études Sci. Publ. Math. (1982) 5 MR686042
9 M Gromov, Hyperbolic groups, from: "Essays in group theory" (editor S M Gersten), Math. Sci. Res. Inst. Publ. 8, Springer (1987) 75 MR919829
10 N V Ivanov, Foundations of the theory of bounded cohomology, Zap. Nauchn. Sem. Leningrad. Otdel. Mat. Inst. Steklov. $($LOMI$)$ 143 (1985) 69, 177 MR806562
11 W Lück, M Weiermann, On the classifying space of the family of virtually cyclic subgroups, PAMQ 8 (2012) 497
12 J F Manning, Geometry of pseudocharacters, Geom. Topol. 9 (2005) 1147 MR2174263
13 J F Manning, Quasi-actions on trees and property (QFA), J. London Math. Soc. 73 (2006) 84 MR2197372
14 Á Martínez-Pérez, Real valued functions and metric spaces quasi-isometric to trees arXiv:1103.5908
15 L Mosher, M Sageev, K Whyte, Quasi-actions on trees I. Bounded valence, Ann. of Math. 158 (2003) 115 MR1998479